Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Had inflammation in wrist, taken injection. Veins swollen and discoloration in spot injected. Is it normal?

Hello. About a month ago I was given an injection to reduce inflammation in my wrist . Injected supposedly into my tendon . I say supposedly because the doctor did it will using a picture book . Now in the past week there is a strange discoloration forming around the spot where she injected. My vein there seems to be swollen, but not painful or tender. Under the swollen, bluish part, the skin is red and dry. None of it hurts but I was just wondering if this is normal. Thanks
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query,

Swelling and discoloration might have appeared due to hematoma formation.

There might be an injury to vein leading to leak of blood and collection under skin.

Usually it resolves on its own in a month,

If it persists, drainage may be required.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 16 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor